MAUDE Adverse Event Report: MOTIVA USA LLC MOTIVA IMPLANTS; ROUND SILKSURFACE PLUS

MOTIVA USA LLC MOTIVA IMPLANTS; ROUND SILKSURFACE PLUS
Catalog Number RSF-375+
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Breast Discomfort/Pain (4504)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As stated in the literature, ¿the human breast is not a sterile anatomic structure; it contains endogenous flora, derived from the nipple ducts, that is essentially similar to that found in normal skin.Multiple breast ducts provide a passage from the skin surface to deep within the breast tissue¿ (pittet et al, 2005).The instructions for use in the directions for use were reviewed to determine if there are indications that ensure the prevention and good handling of the product.For this event, it is considered that the information is suitable on the section of surgical precautions as follows: dehiscence: surgical wound dehiscence (swd) is the separation of the margins of a closed surgical incision that has been made in the skin with or without exposure or protrusion of underlying tissue, organs or implants.Separation may occur at single or multiple regions, involve the incision's full length and affect one or more tissue layers.A dehisced incision may or may not display clinical signs and symptoms of infection.Pain: most women undergoing augmentation or reconstruction with a mammary implant will experience post-operatory breast and/or chest pain.While this pain usually recedes in most women as they heal after surgery, it can become a chronic problem in other women.Hematoma, migration, infection, implants that are too large or capsular contracture can cause chronic pain.Sudden, severe pain may be associated with implant rupture.The surgeon should instruct the patient to immediately report if there is significant pain or if pain persists.In addition, a review of the device history record was conducted, and it was concluded that there were no deviations in the manufacturing process of this device that would have caused or contributed to this incident.When the investigation process is completed, the applicable findings will be included in a supplemental medwatch.At establishment labs, we are committed to patient safety and continually evaluate the performance of our devices through post-market surveillance of reported complaints & adverse events.
 
Event or Problem Description
It was reported that the patient noted dehiscence, accompanied by pain and swelling.Left side.
 
Additional Manufacturer Narrative
· a clinical evaluation of the report and evidence provided was executed and it was not possible to confirm the reported events due to insufficient clinical evidence.There was not a relationship between the reported events and the device.· a complete review of the dhr for lot 23020660 was carried out, no deviation was found in the manufacturing processes.Review of complaint history for the reported lot number and sterilization run found no other similar complaints reported in the past.· a definitive root cause could not be determined.· potential factors related to the manufacture of the device that may lead to the reported events include, but are not limited to: dehiscence: type of surgery or incision.Previous infection, seroma or necrosis.Surgical technique.Pain: capsular contracture oversized implant genetics the instructions for use in the directions for use were reviewed, to determinate if there are indications that ensure the prevention and good handling of the product.For this event, it is considered that the information is suitable for the section of surgical precautions as follows: · dehiscence: surgical wound dehiscence (swd) is the separation of the margins of a closed surgical incision that has been made in the skin with or without exposure or protrusion of underlying tissue, organs or implants.Separation may occur at single or multiple regions, involve the incision's full length, and affect one or more tissue layers.A dehisced incision may or may not display clinical signs and symptoms of infection.¿ ¿some patients may experience a prolonged wound healing time.Smoking may interfere with the healing process.Delayed wound healing may increase the risk of infection, extrusion, and necrosis.Wound healing times may vary depending on the type of surgery or incision.Pain ¿ most women undergoing augmentation or reconstruction with a mammary implant will experience post-operatory breast and/or chest pain.While this pain usually recedes in most women as they heal after surgery, it can become a chronic problem in other women.Hematoma, migration, infection, implants that are too large or capsular contracture can cause chronic pain.Sudden, severe pain may be associated with implant rupture.The surgeon should instruct the patient to immediately report if there is significant pain or if pain persists.· as no manufacturing, material or design issues were identified, no further investigation or additional actions are required at this time.· establishment labs will continue to monitor for similar complaints/trends.

Brand Name
MOTIVA IMPLANTS
Common Device Name
ROUND SILKSURFACE PLUS
Manufacturer (Section D)
MOTIVA USA LLC
125 east de la guerra street
santa barbara 93101
Manufacturer (Section G)
ESTABLISHMENTLABS S.A
building b-25, coyol free zone
alajuela,alajuela
Manufacturer Contact
susana hidalgo
125 east de la guerra street
santa barbara 93101
8003554164
MDR Report Key21036898
Report Number3012883202-2024-00253
Device Sequence Number12676522
Product Code FTR
UDI-Device Identifier07445161002112
UDI-Public(01)07445161002112(11)230210(17)280210
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRSF-375+
Device Lot Number23020660
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale